| Catalog Number |
CDC-45703-P1A |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/26/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that: they are having issues with the central line kits.The guide wire is separating during use on patient.There was a delay of care due to having to repeat the procedure but there was no other harm reported.The patient received the necessary treatment.
Additional Manufacturer Narrative
(b)(4).
Additional Manufacturer Narrative
(b)(4).The customer report of a separated guide wire could not be confirmed by visual inspection of the customer supplied photo.A full complaint verification testing could not be performed as no sample was returned for analysis.The instructions for use (ifu) provided with this kit warns the user, "do not apply excessive force in placing or removing catheter or guidewire.Excessive force can cause component damage or breakage.If damage is suspected or withdrawal cannot be easily accomplished, radiographic visualization should be obtained, and further consultation requested." a device history record review was performed, and no relevant findings were identified.Without the device to evaluate, the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
Event or Problem Description